# SDR SWI2025F00565

- Difficulty date: February 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN ON THE REAR FUSELAGE UNDER THE LH VENTRAL FIN FAIRING HAS MULTIPLE LOCATIONS OF CHAFING.   (C-CHECK RO 04/26/2025)REPAIRED CHAFING TO FUSELAGE SKIN UNDER LH VENTRAL FAIRING PER MHIRJ BLEND REPAIR REO 690-53-00-590 REV -- DATED 2025-02-28, REO FINDS BLENDS TO FUSELAGE SKIN ACCEPTABLE. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
